# SDR ASAA1047968

- Difficulty date: April 25, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645151
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER PANEL LOWER SURFACE HAS CREASE AT I/B CORNER.  REMOVED DAMAGED AREA, INSTALLED REPAIR PARTS.
